manuscripta mathematica

, Volume 58, Issue 3, pp 381–384 | Cite as

A pullback theorem for cofibrations

  • R. W. Kieboom


In this note we prove a pullback theorem for cofibrations, which extends a well known theorem of Strøm [5]. It also implies the pullback theorem of Heath [4] for locally equiconnected spaces. In addition, we comment on the dual problem of attaching fibrations.


Number Theory Algebraic Geometry Topological Group Dual Problem Pullback Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    T. TOM DIECK, K.H. KAMPS und D. PUPPE: Homotopietheorie. Lect. Notes in Math. 157, Springer, Berlin 1970Google Scholar
  2. [2]
    R. FUREY and P.R. HEATH: Notes on Toppair, Topx and regular fibrations, coglueing and duality. Can. Math. Bull. 24 (1981), 317–329Google Scholar
  3. [3]
    P.R. HEATH and K.H. KAMPS: Note on attaching Dold fibrations. Can. Math. Bull. 21 (1978), 365–367Google Scholar
  4. [4]
    P.R. HEATH: A pullback theorem for locally equiconnected spaces. Manuscr. Math. 55 (1986), 233–237Google Scholar
  5. [5]
    A. STRØM: Note on cofibrations II. Math. Scand. 22 (1968), 130–142Google Scholar
  6. [6]
    A. STRØM: The homotopy category is a homotopy category. Arch. Math. 23 (1972), 435–441Google Scholar
  7. [7]
    E.H. SPANIER: Algebraic topology. Mc Graw-Hill, New York 1966Google Scholar
  8. [8]
    P. TULLEY - MC AULEY: A note on paired fibrations. Proc. Amer. Math. Soc. 34 (1972), 534–540Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • R. W. Kieboom
    • 1
  1. 1.Department of MathematicsVrije Universiteit BrusselBrusselBelgium

Personalised recommendations